Greetings to all. ~Blue
Welcome to ANSWEROLOGY RELOADED, where you can ask questions and receive answers from other members of the community. ~Bluegenel
Members Online: 6
Visits Today: 44,355
Visits Yesterday: 26,192













































+3 votes
61 views

My first time ever, and it feels as if I have a fever and my head is stuff. My doctor said there may be side effects and I guess this is what she meant. I was supposes to take the Covid booster, but I think I will wait for this to subside, right before the holidays so as not to feel sick. 

in Medical by (1,206,690 points)

4 Answers

+2 votes

I think the medical profession should be ashamed of themselves for not making it more clear that side affects from vaccines need to be taken seriously, very seriously.

Years ago, my Mother got the flu vaccine, she had a few minor side-affects and at first thought nothing of them because nobody told her (or us --> her family) that side-affects were anything to worry about, then a couple days later... one night she tried to get up from bed but couldn't, she spent the next four months in a Hospital bed, they diagnosed her with Guillain-Barre syndrome, on pushing them (medical professionals) for an answer, they eventually admitted it, (that the flu-vaccine has been known to cause that syndrome, among other issues), saying nonchalantly  "it happens...",  

My mother, who by the way was healthy and very active up until that flu-shot, and four month stay in the Hospital, spent the rest of her life in a wheel chair, no longer could she drive, or work in her garden ... she spent months... in physical therapy trying to get back her mobility but nothing ...  then eventually because my Dad couldn't take care of her at home, she then had to move to a long-term care facility, where she was when she passed-away last year.  We'd have sued the sons-of-bitches, but how convenient for them all that the Government has made it law that complications from vaccines aren't litigious ...!?

Interestingly, my sister is a school teacher and her union was pushing  her to (demanding, would fire her if she didn't) get a flu-shot (as they did every year) until she mentioned that mom had gotten  Guillain-Barre from it.  The union, by the way, stopped bugging her immediately, and has not so much as mentioned it, not once (the flu shot) to my sister since (years ago)  ... !  

Take Care !


by (23,240 points)
0

Oh, my goodness!  A sheet was given to me explaining about the possible side effects associated with the vaccine, and that Guillain Barre syndrome was listed on it. It says "there may be a very small risk of Guillain Barre Syndrome (GBS) after inactivated influenza vaccine".  I'm not sure what "inactivated vaccine" would mean.  I'm so sorry about your Mother. I think that's enough for me to think about whether I want to risk it again next year. Thank you for sharing this with us here. 

   I’m glad your sister spoke up about that at school. I was a teacher for 32 yrs and had never seen that happen. 

+1 vote

I usually get mild symtoms.  Sore injection site, painful arm movements, sometimes feel like crap.  It is mostly the body responding to the invaders in the vaccine and building up immunity.  Probably because I get it every year, it seems to be less severe than it used to be.

The third covid vaccine shot was much more mild than the first two. More like the flue shot that I had gotten two days earlier.  

by (1,588,870 points)
0

The Covid19 affects were very severe with me, a bad headache that would not go away, a sore arm and extreme sleepiness. This is not too bad,  but yesterday I felt much worse. 

+1

On the second shot, I felt like I had been run over.  I mostly stayed in bed. Felt almost nothing on the third shot.  Not much on the flu shot this year.  Just arm soreness.

+1 vote

This time I got a sore arm for the first time. I used to think people were exaggerating how painful it is but  unfortunately I found out the were not.

I'm getting Herceptin by injection now, it used to be through a drip. That takes 8 mins and leaves a good bruise. Some say its really sore but I find it absolutely fine. 

by (3,081,470 points)
+1

My arm is sore, but odd enough it didn’t hurt much. I’m not a needle fanatic either!  

   Did I understand you correctly when you mentioned  the Herceptin needle takes 8 mins to administer? 

+1

Yes 8 mins, the nurse set a timer on her phone. When I was getting a drip it was 90 minutes all in so it's been great switching to injection.

+1

That’s great then. Hoping you don’t get too bruised. 

+1 vote

A few years back when I received the pneumonia vaccine in one arm and the flu in the other, my arms blew up bad, and both were extremely sore. To the point where I couldn't raise them or use them much. Doing my hair was impossible. Dr said to use ice packs, and take Tylenol. The swelling and pain subsided after the third day, I woke up completely fine the morning after the third day. Forgot to add I, also, felt tired. That has never happened since. I'm not sure why that happened, but I'm thinking because I had both shots, but I can't be certain. My Dr said to  keep your arms moving as much as possible whenever you get injections. It worked with the Moderna Covid injection, both times. With the Covid injection I felt sick, with the second shot only; no appetite, headache, tired, nauseated, low grade fever, and body aches. However, tolerable, I got through it all after a few days, then I felt great. No vaccine, medication or medical procedure has ever been 100 percent risk free, and I knew that going in and going out. I received ample information on the risks each time. For me the benefit out weighed the risk.

by (257,050 points)
+1

I don’t like the idea of taking two shots. Children sometimes get 3 vaccines in one when they are very young, and I have such qualms about that. I know two children who were normal at birth, given the 3 in one type of vaccination and developed autism. My niece is one of those. My sister noticed a change in her right after it was given to her. The other was a student I had in my teaching practice. Boy was born normal, nothing wrong until an injection was given to him (how many I don’t know) and he later became severely retarded. This is what was told to me by a teacher there.

   I wonder if you had an allergic reaction to that pneumonia vaccine. I’m supposed to take that as well. 

0

Yes! I believe I may of had an allergic reaction, Amy. However,  if in the long run it keeps me healthy, it's  definitely worth a few days of being uncomfortable! 

[ contact us ]
[ richardhulstonuk@gmail.com ]

[ F.A.Q.s ]

[ Terms and Conditions ]

[ Website Guidelines ]

[ Privacy Policy and GDPR ]

[ cookies policy ]

[ online since 5th October 2015 ]

...